The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 5.

Anaya-Izquierdo, K. A. and Marriott, P. K. (2007). Local mixtures of the exponential distribution. Annals of the Institute of Statistical Mathematics, 59(1) pp. 111–134.

Basu, Srabashi; Basu, Ayanendranath and Jones, M. C. (2006). Robust and efficient parametric estimation for censored survival data. Annals of the Institute of Statistical Mathematics, 58(2) pp. 341–355.

Jones, M. C. (2004). The Möbius distribution on the disc. Annals of the Institute of Statistical Mathematics, 56(4) pp. 733–742.

Jones, M. C. (1992). Estimating densities, quantiles, quantile densities and density quantiles. Annals of the Institute of Statistical Mathematics, 44(4) pp. 721–727.

Jones, M. C.; McKay, I. J. and Hu, T. C. (1994). Variable location and scale density estimation. Annals of the Institute of Statistical Mathematics, 46(3) pp. 521–535.

This list was generated on Thu Jul 31 21:49:17 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk